# SDR SWIA202161946

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HYDRAULIC SYSTEM #2 PCU FAILED BACKLASH AT 0.350" AND FAILED LEAK CHECK.     (C-CHECK RO 10-22-21)   REMOVED AND REPLACED THE RH ELEVATOR #2 PCU WITH SERVICEABLE UNIT, REF CRJ 900 AMM 27-33-01-000-801-A01 AND CRJ 900 AMM 27-33-01-400-801-A01.  OPERATIONAL CHECK. CHECKED GOOD.COMPLIED WITH 27-320-1003-SKY
